| Model Number |
GL-33-MG |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
07/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, the patient underwent an open reduction and internal fixation of the left distal radius fracture and artificial bone grafting surgery under general anesthesia.On the same day, coated braided synthetic absorbable sutures were used to suture the incision.During knotting, the sutures were found to be prone to breaking, making suturing impossible.The delay in suturing the incision posed an infection risk, worsened the patient's condition, and increased discomfort.Upon identifying the issue, the defective sutures were immediately replaced with normal coated braided synthetic absorbable sutures to complete incision closure.